Welcome to the MedHelp forum!
Bitter taste in mouth is a common side effect of many medications. It could be due to infection of gums or cavities in teeth. It could also be an abnormal perception of bitter taste called dysgeusia. GERD and heart burn too cause bitter taste in mouth. Post nasal drip as in sinusitis, salivary glands infection, pharyngitis or strep infection too are common causes. Certain dentures and artificial tooth or filling of dental cavities too give a metallic taste. Sjogren’s syndrome and copper or lead toxicity are other possibilities.
First of all drink water and see. Have citrus juices, lemonade and foods marinated in vinegar. They help in washing away the bitter taste by producing more saliva. Brush your teeth and your tongue with a tongue cleaner at least twice in a day and surely at bedtime. It will help in lessening the taste. Vit C tablets, over the counter oral mouthwashes will help fight the taste. Increase fibers in the diet. Eat fresh things like apples that are crunchy or rough things like popcorn scrapes the white debris off the tongue.
If all this does not help, do discuss this with your doctor and get yourself examined. Take care!
Thanks for the reply but this is not a mouth problem its all over my skin my fingers head and general secreation through the skin , with slight dry mouth .
I will be going to see Doctor A.S.A.P was just worried as people tell me cancer gives this affect out of the pores ,
Well i will just have to hope all is good cheers ,